Lupa

Iskanje po repozitoriju Pomoč

A- | A+ | Natisni
Iskalni niz: išči po
išči po
išči po
išči po
* po starem in bolonjskem študiju

Opcije:
  Ponastavi


41 - 50 / 69
Na začetekNa prejšnjo stran1234567Na naslednjo stranNa konec
41.
On strongly regular bicirculants
Dragan Marušič, Aleksander Malnič, Primož Šparl, 2007, izvirni znanstveni članek

Opis: An ▫$n$▫-bicirculantis a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular ▫$n$▫-bicirculant, ▫$n$▫ odd, there exists a positive integer m such that ▫$n=2m^2+2m+1▫$. Only three nontrivial examples have been known previously, namely, for ▫$m=1,2$▫ and 4. Case ▫$m=1$▫ gives rise to the Petersen graph and its complement, while the graphs arising from cases ▫$m=2$▫ and ▫$m=4$▫ are associated with certain Steiner systems. Similarly, if ▫$n$▫ is even, then ▫$n=2m^2$▫ for some ▫$m \ge 2$▫. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive ▫$p$▫-bicirculant, ▫$p$▫ a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to ▫$m=3,4$▫ and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive.
Najdeno v: osebi
Ključne besede: mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Objavljeno: 03.04.2017; Ogledov: 924; Prenosov: 35
URL Polno besedilo (0,00 KB)

42.
Semiregular automorphisms of vertex-transitive graphs of certain valencies
Dragan Marušič, Edward Dobson, Aleksander Malnič, Lewis A. Nowitz, 2007, izvirni znanstveni članek

Opis: It is shown that a vertex-transitive graph of valency ▫$p+1$▫, ▫$p$▫ a prime, admitting a transitive action of a ▫$\{2,p\}$▫-group, has a non-identity semiregular automorphism. As a consequence, it is proved that a quartic vertex-transitive graph has a non-identity semiregular automorphism, thus giving a partial affirmative answer to the conjecture that all vertex-transitive graphs have such an automorphism and, more generally, that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs, Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the Fifteenth British Combinatorial Conference, Discrete Math. 167/168 (1997) 605-615]).
Najdeno v: osebi
Ključne besede: mathematics, graph theory, transitive permutation group, 2-closed group, semiregular automorphism, vertex-transitive graph
Objavljeno: 03.04.2017; Ogledov: 768; Prenosov: 33
URL Polno besedilo (0,00 KB)

43.
Semisymmetric elementary abelian covers of the Möbius-Kantor graph
Aleksander Malnič, Štefko Miklavič, Primož Potočnik, Dragan Marušič, 2007, izvirni znanstveni članek

Opis: Let ▫$\wp_N : \tilde{X} \to X$▫ be a regular covering projection of connected graphs with the group of covering transformations isomorphic to ▫$N$▫. If ▫$N$▫ is an elementary abelian ▫$p$▫-group, then the projection ▫$\wp_N$▫ is called ▫$p$▫-elementary abelian. The projection ▫$\wp_N$▫ is vertex-transitive (edge-transitive) if some vertex-transitive (edge-transitive) subgroup of Aut ▫$X$▫ lifts along ▫$\wp_N$▫, and semisymmetric if it is edge- but not vertex-transitive. The projection ▫$\wp_N$▫ is minimal semisymmetric if ▫$\wp_N$▫ cannot be written as a composition ▫$\wp_N = \wp \circ \wp_M$▫ of two (nontrivial) regular covering projections, where ▫$\pw_M$▫ is semisymmetric. Finding elementary abelian covering projections can be grasped combinatorially via a linear representation of automorphisms acting on the first homology group of the graph. The method essentially reduces to finding invariant subspaces of matrix groups over prime fields (see [A. Malnic, D. Marušic, P. Potocnik, Elementary abelian covers of graphs, J. Algebraic Combin. 20 (2004) 71-97]). In this paper, all pairwise nonisomorphic minimal semisymmetric elementary abelian regular covering projections of the Möbius-Kantor graph, the Generalized Petersen graph GP(8,3), are constructed. No such covers exist for ▫$p=2$▫. Otherwise, the number of such covering projections is equal to ▫$(p-1)/4$▫ and ▫$1+(p-1)/4$▫ in cases ▫$p \equiv 5,9,13,17,21 \pmod{24}$▫ and ▫$p \equiv 1 \pmod{24}$▫, respectively, and to ▫$(p+1)/4$▫ and ▫$1+(p+1)/4$▫ in cases ▫$p \equiv 3,7,11,15,23 \pmod{24}$▫ and ▫$p \equiv 19 \pmod{24}$▫, respectively. For each such covering projection the voltage rules generating the corresponding covers are displayed explicitly.
Najdeno v: osebi
Ključne besede: mathematics, graph theory, graph, covering projection, lifting automorphisms, homology group, group representation, matrix group, invariant subspaces
Objavljeno: 03.04.2017; Ogledov: 705; Prenosov: 36
URL Polno besedilo (0,00 KB)

44.
Symmetry of graphs via even/odd automorphisms
Dragan Marušič, Klavdija Kutnar, 2016, objavljeni povzetek znanstvenega prispevka na konferenci (vabljeno predavanje)

Najdeno v: osebi
Ključne besede: vertex-transitive, graph, odd automorphism, automorphism group
Objavljeno: 08.08.2016; Ogledov: 754; Prenosov: 8
URL Polno besedilo (0,00 KB)

45.
Odd automorphism in vertex-transitive graphs
Klavdija Kutnar, Ademir Hujdurović, Dragan Marušič, 2016, objavljeni povzetek znanstvenega prispevka na konferenci

Najdeno v: osebi
Ključne besede: vertex-transitive, graph, odd automorphism, even-closed
Objavljeno: 08.08.2016; Ogledov: 899; Prenosov: 3
URL Polno besedilo (0,00 KB)

46.
Vertex-transitive graphs
Dragan Marušič, 2016, objavljeni povzetek znanstvenega prispevka na konferenci (vabljeno predavanje)

Najdeno v: osebi
Ključne besede: vertex-transitive, graph, semiregular
Objavljeno: 08.08.2016; Ogledov: 721; Prenosov: 7
URL Polno besedilo (0,00 KB)

47.
Odd automorphisms in vertex-transitive graphs
Ademir Hujdurović, Klavdija Kutnar, Dragan Marušič, 2016, izvirni znanstveni članek

Opis: Avtomorfizem grafa se imenuje sod/lih, če deluje na množici vozlišč kot soda/liha permutacija. V tem članku zastavimo problem določitve tistih točkovno-tranzitivnih grafov, ki premorejo lihe avtomorfizme. Predstavimo delne rezultate za določene razrede točkovno-tranzitivnih grafov, med drugim za Cayleyjeve grafe. Kot posledico teh rezultatov dobimo karakterizacijo ločno-tranzitivnih cirkulantov brez lihih avtomorfizmov.
Najdeno v: osebi
Ključne besede: graph, vertex-transitive, automorphism group, even permutation, odd permutation
Objavljeno: 15.11.2017; Ogledov: 511; Prenosov: 32
URL Polno besedilo (0,00 KB)

48.
Vertex-transitive odd numbers
Klavdija Kutnar, Ademir Hujdurović, Dragan Marušič, 2017, objavljeni povzetek znanstvenega prispevka na konferenci (vabljeno predavanje)

Najdeno v: osebi
Ključne besede: odd automorphism, even-closed, vertex-transitive, graph
Objavljeno: 15.11.2017; Ogledov: 305; Prenosov: 5
URL Polno besedilo (0,00 KB)

49.
Symmetric graphs: why semiregularity matters
Dragan Marušič, 2017, objavljeni povzetek znanstvenega prispevka na konferenci (vabljeno predavanje)

Najdeno v: osebi
Ključne besede: vertex-transitive, graph, semiregular automorphism
Objavljeno: 15.11.2017; Ogledov: 436; Prenosov: 4
URL Polno besedilo (0,00 KB)

50.
Vertex-transitive odd numbers
Klavdija Kutnar, Ademir Hujdurović, Dragan Marušič, 2017, objavljeni povzetek znanstvenega prispevka na konferenci (vabljeno predavanje)

Najdeno v: osebi
Ključne besede: odd automorphism, even-closed, vertex-transitive, graph
Objavljeno: 15.11.2017; Ogledov: 287; Prenosov: 6
URL Polno besedilo (0,00 KB)

Iskanje izvedeno v 0 sek.
Na vrh
Logotipi partnerjev Univerza v Mariboru Univerza v Ljubljani Univerza na Primorskem Univerza v Novi Gorici